MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE REVISION SYSTEM; TOTAL KNEE PROSTHESIS

ORTHO DEVELOPMENT BALANCED KNEE REVISION SYSTEM; TOTAL KNEE PROSTHESIS
Model Number 561-0510
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024, a femoral sleeve construct was revised.After exposing the knee, it was noted that the junction box slid anterior and posterior on the femoral component.The morse taper of the junction box into the sleeve was intact and strong.
 
Additional Manufacturer Narrative
A dhr review identified no issues that could have caused or contributed to the reported event.It is believed that the junction box loosened due to fatigue loading in the knee.The available evidence does not lead to a clear conclusion about the cause of the reported event.

Brand Name
BALANCED KNEE REVISION SYSTEM
Common Device Name
TOTAL KNEE PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key18831376
Report Number1722511-2024-00003
Device Sequence Number3047342
Product Code JWH
UDI-Device Identifier00822409037827
UDI-Public(01)00822409037827(17)290620(10)A270898
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number561-0510
Device Lot NumberA270898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/29/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale